| Model Number |
CR2 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/16/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.The root cause was determined to be the reed switch sw5 component.The customer received a replacement device.
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.During evaluation it was found that the device was not able to power on when the lid was opened.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.